PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 3 | 1076-1083
Tytuł artykułu

Continuous dependence on parameters for second order discrete BVP’s

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Using Fan’s Min-Max Theorem we investigate existence of solutions and their dependence on parameters for some second order discrete boundary value problem. The approach is based on variational methods and solutions are obtained as saddle points to the relevant Euler action functional.
Wydawca
Czasopismo
Rocznik
Tom
10
Numer
3
Strony
1076-1083
Opis fizyczny
Daty
wydano
2012-06-01
online
2012-03-24
Twórcy
Bibliografia
  • [1] Agarwal R.P., O’Regan D., A fixed-point approach for nonlinear discrete boundary value problems, Comput. Math. Appl., 1998, 36(10–12), 115–121 http://dx.doi.org/10.1016/S0898-1221(98)80014-X
  • [2] Agarwal R.P., Perera K., O’Regan D., Multiple positive solutions of singular discrete p-Laplacian problems via variational methods, Adv. Difference Equ., 2005, 2, 93–99
  • [3] Cai X., Yu J., Existence theorems of periodic solutions for second-order nonlinear difference equations, Adv. Difference Equ., 2008, #247071
  • [4] Galewski M., Dependence on parameters for discrete second order boundary value problems, J. Difference Equ. Appl., 2011, 17(10), 1441–1453 http://dx.doi.org/10.1080/10236191003639442
  • [5] Guo Y., Wei W., Chen Y., Existence of three positive solutions for m-point discrete boundary value problems with p-Laplacian, Discrete Dyn. Nat. Soc., 2009, #538431
  • [6] Jakszto M., Skowron A., Existence of optimal controls via continuous dependence on parameters, Comput. Math. Appl., 2003, 46(10–11), 1657–1669 http://dx.doi.org/10.1016/S0898-1221(03)90200-8
  • [7] Ledzewicz U., Schättler H., Walczak S., Optimal control systems governed by second-order ODEs with Dirichlet boundary data and variable parameters, Illinois J. Math., 2003, 47(4), 1189–1206
  • [8] Lian F., Xu Y., Multiple solutions for boundary value problems of a discrete generalized Emden-Fowler equation, Appl. Math. Lett., 2010, 23(1), 8–12 http://dx.doi.org/10.1016/j.aml.2009.08.003
  • [9] Mihăilescu M., Rădulescu V., Tersian S., Eigenvalue problems for anisotropic discrete boundary value problems, J. Difference Equ. Appl., 2009, 15(6), 557–567 http://dx.doi.org/10.1080/10236190802214977
  • [10] Nirenberg L., Topics in Nonlinear Functional Analysis, Courant Lect. Notes Math., 6, American Mathematical Society, Providence, 2001
  • [11] Tian Y., Du Z., Ge W., Existence results for discrete Sturm-Liouville problem via variational methods, J. Difference Equ. Appl., 2007, 13(6), 467–478 http://dx.doi.org/10.1080/10236190601086451
  • [12] Zhang G., Existence of non-zero solutions for a nonlinear system with a parameter, Nonlinear Anal., 2007, 66(6), 1400–1416
  • [13] Zhang G., Cheng S.S., Existence of solutions for a nonlinear system with a parameter, J. Math. Anal. Appl., 2006, 314(1), 311–319 http://dx.doi.org/10.1016/j.jmaa.2005.03.098
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0010-1
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.